Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Journal of computational and applied mathematics

Total activitats: 12
Títol addicional
ScienceDirect e-journals
ISSN
0377-0427 Obrir en finestra nova
Publicació / Producció
New York, NY : Elsevier Science Pub. Co., [1975]-
URL
https://www.sciencedirect.com/science/journal/03770427 Obrir en finestra nova

Producció científica

1 a 12 de 12 resultats
 
  • A new mimetic scheme for the acoustic wave equation  Accés obert

     Solano, F.; Guevara-Jordan, J.; Rojas, O.; Otero, B.; Rodriguez, R.
    Journal of computational and applied mathematics
    Vol. 295, p. 2-12
    DOI: 10.1016/j.cam.2015.09.037
    Data de publicació: 2016-03-15
    Article en revista
    Accés al text complet
  • Compact finite difference modeling of 2-D acoustic wave propagation  Accés obert

     Córdova, L.; Rojas, O.; Otero, B.; Castillo, J.
    Journal of computational and applied mathematics
    Vol. 295, p. 83-91
    DOI: 10.1016/j.cam.2015.09.037
    Data de publicació: 2016-03-15
    Article en revista
    Accés al text complet
  • The role of significance tests in consistent interpretation of nested partitions

     Gibert, Karina; Sevilla-Villanueva, Beatriz; Sànchez-Marrè, M.
    Journal of computational and applied mathematics
    Vol. 292, p. 623-633
    DOI: 10.1016/j.cam.2015.01.031
    Data de publicació: 2016-01-15
    Article en revista
  • Peaks and jumps reconstruction with B-splines scaling functions

     Ortiz Gracia, Luis; Masdemont, J.J.
    Journal of computational and applied mathematics
    Vol. 272, p. 258-272
    DOI: 10.1016/j.cam.2014.05.015
    Data de publicació: 2014-12-15
    Article en revista
  • On the local convergence of a family of two-step iterative methods for solving nonlinear equations

     Grau, M.; Noguera, M.; Diaz-Barrero, J.L.
    Journal of computational and applied mathematics
    Vol. 255, p. 753-764
    DOI: 10.1016/j.cam.2013.06.043
    Data de publicació: 2014-01-01
    Article en revista
  • On the approximation of derivatives using divided difference operators preserving the local convergence order of iterative methods

     Grau, M.; Noguera, M.; Amat, S.
    Journal of computational and applied mathematics
    Vol. 237, num. 1, p. 363-372
    DOI: 10.1016/j.cam.2012.06.005
    Data de publicació: 2013-01-01
    Article en revista
  • On the computational efficiency index and some iterative methods for solving systems of nonlinear equations

     Grau, M.; Grau, A.; Noguera, M.
    Journal of computational and applied mathematics
    Vol. 236, num. 6, p. 1259-1266
    DOI: 10.1016/j.cam.2011.08.008
    Data de publicació: 2011-10-15
    Article en revista
  • Frozen divided difference scheme for solving systems of nonlinear equations

     Grau, M.; Grau, A.; Noguera, M.
    Journal of computational and applied mathematics
    Vol. 235, num. 6, p. 1739-1743
    DOI: 10.1016/j.cam.2010.09.019
    Data de publicació: 2011-01-15
    Article en revista
  • Improving order and efficiency: Composition with a modified Newton's method

     Grau, M.
    Journal of computational and applied mathematics
    Vol. 231, num. 2, p. 592-597
    DOI: 10.1016/j.cam.2009.04.002
    Data de publicació: 2009-09
    Article en revista
  • Structural assessment under uncertain parameters via interval analysis

     García, O.; Vehí, J.; Campos, J.; Henriques, A.; Casas, J.
    Journal of computational and applied mathematics
    Vol. 218, num. 1, p. 43-52
    DOI: 10.1016/j.cam.2007.04.047
    Data de publicació: 2008-08
    Article en revista
  • An overlapping iteration-by-subdomain Dirichlet/Robin domain decomposition method for advection-diffusion problems

     Houzeaux, G.; Codina, R.
    Journal of computational and applied mathematics
    Vol. 158, num. 2, p. 243-276
    DOI: 10.1016/S0377-0427(03)00447-3
    Data de publicació: 2003-09
    Article en revista
  • Exponential stability for the one-dimensional problem of swelling porous elastic soils with fluid saturation

     Quintanilla, R.
    Journal of computational and applied mathematics
    Vol. 14, p. 525-533
    Data de publicació: 2002-05
    Article en revista